# SDR AALA202210066693

- Difficulty date: September 23, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737
- Aircraft serial: 40582
- Aircraft time: 36,038 hours, 14,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127U1
- Condition: Inoperative
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT SHIELD FORWARD OF AFT CARGO DOOR HAS AREA OF CORROSION FROM STA 767 TO 787. AND RIGHT BUTT LINE 45. REMOVED AND REPLACED AFT CARGO RIGHT FORWARD SHIEL ASSEMBLY PER AARD 51-00-05.
